• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more




Silver Member
It depends, some people find that it can affect their weight loss. Try and keep to plan and you will then know that you have done everything you can to achieve a loss. Hope you feel better soon x
Antibiotics make you retain water... So yes you could see a gain... Try to increase your fluid it might help.. I know it's a painful condition suffered for years.... But getting rid of the infection is the priority... Oh one more thing .. You won't like it! They tend to increase appetite , but if you are aware you can try to be careful and make good choices... Hope this helps x


loves a curlywurly
hi hun.
ive been on medication constantly since i started sw 10 weeks ago and i hasnt affected my weight loss. my consultant told me thats its a myth and the meds may increase your appetite but not make u gain weight.
try not to worry too much :)
Yep have to agree with Aisling I had to take them for an ear infection and they did not affect my weight loss - if anything I probably lost more lol but we are all different
I've got a kidney infection & been on antibiotics for 3 weeks:eek: I'm not expecting a loss this week as I'm retaining water due to the infection, but hopefully next week when this darn infection has gone I'll be back to normal.

I don't even think its worth worrying about it'll sort itself out soon enough. My kidney's are more important than my weight;)

Similar threads